# SDR HEEA083249

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 10,610 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 206072841111
- Condition: Frayed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BELT FRAYED. SCRAPPED.
